You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

Journal Article

A Proof that Zeilberger Missed: A New Proof of an Identity by Chaundy and Bullard Based on the Wilf-Zeilberger Method

Yi Jun Chen
The American Mathematical Monthly
Vol. 120, No. 1 (January 2013), pp. 69-70
DOI: 10.4169/amer.math.monthly.120.01.069
Stable URL:
Page Count: 2
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available


Abstract In this paper, a succinct new proof of an identity by Chaundy and Bullard is given, based on the Wilf-Zeilberger theory.

Page Thumbnails